MAUDE Adverse Event Report: ORBUSHNEICH MEDICAL CO., LTD. SCOREFLEX NC SCORING PTCA CATHETER; CUTTING/SCORING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA) CATHETER

ORBUSHNEICH MEDICAL CO., LTD. SCOREFLEX NC SCORING PTCA CATHETER; CUTTING/SCORING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA) CATHETER
Model Number 640-204-1U
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Perforation of Vessels (2135)
Date of Event 08/13/2024
Type of Reportable Event Death
Additional Manufacturer Narrative
Manufacturer regulatory report: 3003775186-2024-00313.Csi id: (b)(4).
 
Event or Problem Description
The treated area was an 85% stenosed, heavily calcified distal to proximal left anterior descending (lad).Following the placement of an impella, the scoreflex balloon was advanced with the aid of a non-abbott guiding catheter.The scoreflex balloon was inflated twice to nominal pressure.Angiographic imaging was taken, and a perforation was observed.The exact location of the perforation in the lad could not be determined.The patient coded, and cardiopulmonary resuscitation (cpr) was performed, intubation and medication were administered.The patient stabilized, and three covered stents were placed to treat the perforation.The patient was transferred to intensive care unit (icu) for further observation.It was the physician's opinion the patient's heavy calcification caused the perforation; the calcium caused injury to the patient when the scoreflex balloon was inflated.Additional information received on 8/20/2024, the patient expired on (b)(6) 2024.In the opinion of the physician, although the perforation was the cause of death, the patient had highly calcified lesions.The rupture would have been caused by anything used to break that calcium.There was no allegation of deficiency or malfunction against the scoreflex balloon.

Brand Name
SCOREFLEX NC SCORING PTCA CATHETER
Common Device Name
CUTTING/SCORING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA) CATHETER
Manufacturer (Section D)
ORBUSHNEICH MEDICAL CO., LTD.
no. 1 jinkui road
futian free trade zone
shenzhen 51803 8
CH  518038
MDR Report Key20130364
Report Number3004742232-2024-00319
Device Sequence Number17991831
Product Code NWX
UDI-Device Identifier06934955936487
UDI-Public(01)06934955936487(11)230708(17)250708(10)3619092306
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/03/2024
Report Date (Section F) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/08/2025
Device Model Number640-204-1U
Device Catalogue Number7-10082-24
Device Lot Number3619092306
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/13/2024
Device Age13 MO
Event Location Hospital
Date Report to Manufacturer08/16/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/03/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Death; Hospitalization;
Patient SexFemale
Date Report Sent to FDA08/23/2024